# SDR DALA1015129868

- Difficulty date: June 29, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,229 hours, 67,958 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHT AT ROW 1 INOP.  MAINTENANCE RELAMPED, NO HELP.  LIGHT SEAT HARNESS WAS REPLACED.  OPERATIONAL CHECK OF LIGHT NOW CHECK GOOD.
